American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35E05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Shih-Hsien Yu. Nonlinear wave propagations over a Boltzmann shock profile. J. Amer. Math. Soc. 23 (2010) 1041-1118. MR 2669708.
Abstract, references, and article information
View Article: PDF

[2] Sergey V. Kuznetsov. Fundamental and singular solutions of Lamé equations for media with arbitrary elastic anisotropy. Quart. Appl. Math. 63 (2005) 455-467. MR 2169028.
Abstract, references, and article information
View Article: PDF

[3] Brian Jefferies. The Weyl calculus for hermitian matrices . Proc. Amer. Math. Soc. 124 (1996) 121-128. MR 1301032.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Gerhard May. A general formula for fundamental solutions of linear partial differential equations with constant coefficients . Proc. Amer. Math. Soc. 122 (1994) 455-461. MR 1211585.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Heinz König. An explicit formula for fundamental solutions of linear partial differential equations with constant coefficients . Proc. Amer. Math. Soc. 120 (1994) 1315-1318. MR 1197539.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Bent E. Petersen. Holomorphic functions with growth conditions . Trans. Amer. Math. Soc. 206 (1975) 395-406. MR 0379879.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1